# SDR QMLA2014032614031

- Difficulty date: March 26, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N911AL
- Make and model: Bell 407
- Aircraft serial: 53144
- Aircraft time: 8,524 hours, 28,610 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Angle
- Part number: 407023800129
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 407030801205
- Stage of operation: UK
- How discovered: W
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN EVENT 2 INSPECTION THE TECHNICIAN, USING VISUAL CRITERIA & A 10X MAGNIFIER, FOUND A CRACK ON THE LT UPPER SUPPORT ANGLE.  THE CRACK IS APPROXIMATELY 1.5 INCHES AFT OF THE HORIZONTAL STABILIZER LE.
